Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 10:23:40 AM

Login with username, password and session length


Members
  • Total Members: 23518
  • Latest: 092071
Stats
  • Total Posts: 639734
  • Total Topics: 48561
  • Online Today: 201
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Welcome to Am I Infected

IMPORTANT UPDATE
Posted Tuesday, August 28, 2012

Welcome to the "Am I Infected?" POZ forum.

New members -- those who have posted three or fewer messages -- are permitted to post questions and responses, free of charge (make them count!). Ongoing participation in the "Am I Infected?" forum -- posting more than three questions or responses -- requires a paid subscription.

A seven-day subscription is $9.99, a 30-day subscription is $14.99 and a 90-day subscription is $24.99.

Anyone who needs to post more than three messages in the "Am I Infected?" forum -- including past, present and future POZ Forums members -- will need to subscribe, with secure payments made via PayPal.

There will be no charge to continue reading threads in the "Am I Infected?" forum, nor will there be a charge for participating in any of the Main Forums; Meds, Mind, Body & Benefits; and Off Topic Forums. Similarly, all POZ and AIDSmeds pages, including our "How is HIV Transmitted?" and "Am I Infected? (A Guide to Testing for HIV)" lessons, will remain accessible to all. 

NOTE: HIV testing questions will still need to be posted in the "Am I Infected?" forum; attempts to post HIV symptoms or testing questions in any other forums will be considered violations of our rules of membership and subject to time-outs and permanent bans.

To learn how to upgrade your Forums account to participate beyond three posts in the "Am I Infected?" Forum, please click here.

Thank you for your understanding and future support of the best online support service for people living with, affected by and at risk for HIV.

Author Topic: Condom break, PEP, rash.  (Read 1078 times)

0 Members and 1 Guest are viewing this topic.

Offline SlightlyNervous

  • member
  • Posts: 1
Condom break, PEP, rash.
« on: April 02, 2013, 02:38:56 PM »
First off I would like to say thank you to all the mods and contributers for your helpful replies. Unfortunately I experienced my first ever condom break  >:( I was the insertive partner during vaginal intercourse, after about 10 minutes I felt a massive sensation change so I pulled out and found that my condom had broke. From the moment of the sensation change until the time I pulled out was under 30 seconds. I have always been a worry wort when it comes to STIs and diseases so I naturally freaked out little. I asked if she knew her status and she said she hadn't been tested in a few years. I was tested 7 months ago (neg) and I always practice safe sex.

After reading a few posts here I knew that PEP was likely unwarranted but I felt that I really should go to the hospital and see if I could get on a PEP regimen. I was prescribed Combivir and had a hiv test done (neg) before I was given the medication. I took my first dose at 38 hours after the incident. I seem to be handling the side effects well, slight upset stomach and some fatigue. On day 6 after the exposure I developed a rash on the side of my torso. It's very light red, more pinkish, and not very noticeable (I had to do a double take when I first saw it). I don't see any red or raised bumps it looks like a large flat patch of pinkish red skin. I don't have any other accompanying symptoms at all.

From reading other posts here I understand that my risk was very low and likely lowered even further by taking PEP. I plan to get tested for other STIs next week (2wks post exposure) and will be getting hiv testing done at 6 weeks and 3 months post PEP. I would like to get some information about the seroconversion rash from someone who has been through it or knows a lot about it. Does my rash sound like a seroconversion rash? Is day 6 too soon to develop the rash? Can Combivir cause rashes? Im not asking anyone to diagnose my "symptoms" as I understand that the only way to know is to get tested. Some clarification about the seroconversion rash and an opinion or two about weather my rash is suspicious would be greatly appreciated. Thanks  :)
« Last Edit: April 02, 2013, 02:57:45 PM by SlightlyNervous »

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Condom break, PEP, rash.
« Reply #1 on: April 02, 2013, 03:15:00 PM »
SN,

Combivir can cause a rash and so can a whole host of other things. If you're worried about your rash, go see a doctor.

We can't tell you more than that here - other than what you describe doesn't sound like anything to do with hiv. Meds, maybe. Hiv? No.

 Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.